Radical proposals for bankruptcy law

Milman, David (2000) Radical proposals for bankruptcy law. Insolvency Lawyer, 2000 (4). pp. 147-148. ISSN 1350-5211

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Insolvency Lawyer
Departments: Faculty of Arts & Social Sciences > Law School
ID Code: 72464
Deposited By: ep_importer_pure
Deposited On: 22 Jan 2015 10:17
Refereed?: No
Published?: Published
Last Modified: 01 Jan 2020 04:26
URI: https://eprints.lancs.ac.uk/id/eprint/72464

Actions (login required)

View Item View Item